MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI
Model Number M004R9620N40
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer- inspection shows dried saline on the tip, adhesive along all electrode rings in the distal section and a blueish white substance on electrode ring #2.A review of the materials and processes used to manufacture the device did not determine a probable identification of the blueish white substance.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Reportable based on analysis completed on 14 august 2017.It was reported that there was noise electrogram (egm).During a left atrial flutter case the physician was unable to perform a pulmonary vein isolation (pvi) due to noise in the egm.The bard ground cable was disconnected and the patient ground cables were routed over the patient as recommended.No patient complications were reported.However; returned device analysis revealed foreign material on the catheter.

Brand Name
INTELLANAV OI
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6813215
Report Number2134265-2017-08635
Device Sequence Number138816
Product Code OAD
UDI-Device Identifier08714729937456
UDI-Public(01)08714729937456(17)20200427(10)0020553555
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2020
Device Model NumberM004R9620N40
Device Catalogue NumberR9620N4
Device Lot Number0020553555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1